# SDR SIMA200710721

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 15,775 hours, 14,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Ramp
- Part number: 145224459003
- Condition: Corroded
- Location: Fuselage
- Part time: 14,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR PANEL RAMP CORRODED FROM FRAME 18R TO 20R.  REMOVED AND REPLACED RAMP IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
